EconPapers    
Economics at your fingertips  
 

Hermite-Hadamard-Type Integral Inequalities for Perspective Function

Silvestru Sever Dragomir ()
Additional contact information
Silvestru Sever Dragomir: Victoria University

A chapter in Approximation and Computation in Science and Engineering, 2022, pp 253-271 from Springer

Abstract: Abstract Let f : 0 , ∞ → ℝ $$f:\left ( 0,\infty \right ) \rightarrow \mathbb {R}$$ be a convex function on 0 , ∞ $$\left ( 0,\infty \right ) $$ . The associated two variables perspective function P f : 0 , ∞ × 0 , ∞ → ℝ $$P_{f}:\left ( 0,\infty \right ) \times \left ( 0,\infty \right ) \rightarrow \mathbb {R}$$ is defined by P f x , y : = x f y x . $$\displaystyle P_{f}\left ( x,y\right ) :=xf\left ( \frac {y}{x}\right ) . $$ In this paper, we establish some basic and double integral inequalities for the perspective function Pf defined above. Some double integral inequalities in the case of rectangles, squares, and circular sectors are also given.

Keywords: Convex functions; Perspective function; Hermite-Hadamard inequality; Double integral inequalities; 26D15 (search for similar items in EconPapers)
Date: 2022
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84122-5_14

Ordering information: This item can be ordered from
http://www.springer.com/9783030841225

DOI: 10.1007/978-3-030-84122-5_14

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84122-5_14